Dergi makalesi Açık Erişim

On an inverse problem for Sturm-Liouville Equation

Karahan, Done; Mamedov, Khanlar R.


JSON-LD (schema.org)

{
  "@context": "https://schema.org/", 
  "@id": 45061, 
  "@type": "ScholarlyArticle", 
  "creator": [
    {
      "@type": "Person", 
      "affiliation": "Harran Univ, Dept Math, Sanliurfa, Turkey", 
      "name": "Karahan, Done"
    }, 
    {
      "@type": "Person", 
      "affiliation": "Mersin Univ, Dept Math, Mersin, Turkey", 
      "name": "Mamedov, Khanlar R."
    }
  ], 
  "datePublished": "2017-01-01", 
  "description": "In this study, the theorem on necessary and sufficient conditions for the solvability of inverse problem for Sturm-Liouville operator with discontinuous cofficient is proved and the algorithm of reconstruction of potential from spectral data (eigenvalues and normalizing numbers) is given.", 
  "headline": "On an inverse problem for Sturm-Liouville Equation", 
  "identifier": 45061, 
  "image": "https://aperta.ulakbim.gov.tr/static/img/logo/aperta_logo_with_icon.svg", 
  "license": "http://www.opendefinition.org/licenses/cc-by", 
  "name": "On an inverse problem for Sturm-Liouville Equation", 
  "url": "https://aperta.ulakbim.gov.tr/record/45061"
}
40
9
görüntülenme
indirilme
Görüntülenme 40
İndirme 9
Veri hacmi 1.4 kB
Tekil görüntülenme 36
Tekil indirme 9

Alıntı yap

Karahan, D. ve Mamedov, K. R. (2017). On an inverse problem for Sturm-Liouville Equation. EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 10(3), 535–543. https://aperta.ulakbim.gov.tr/record/45061 adresinden erişildi.

Loading...